# SDR COMA2011062490006

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 9,467 hours, 5,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 9,467 hours, 5,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED AT LBL 9 - RBL 9.  REMOVED AND REPLACED CORRODED SECTION OF FLOORBEAM AT FS 280 IAW BOMBARDIER REO 690-53-11-032, 690-53-11-092.
